# SDR DALA2023050903650

- Difficulty date: May 7, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N321NB
- Make and model: Airbus A319-114
- Aircraft serial: 1414
- Aircraft time: 58,884 hours, 30,534 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3121, REPLACE SEAT TRACK Y1292 FR41 TO FR47 PREVIOUSLY REWORKED AREA AND EVALUATED WITH CARD 2500-2031-DE WAS FOUND OUT LIMITS IN PASSENGER CABIN (MEASURES OF REWORK D=0.028 INCH, W=0.767 INCH, L=2.364 INCH) . CORRECTIVE ACTION: REPLACED SEAT TRACK Y1292 LOC. BTW FR41 TO FR47 AS PER A319 SRM 51-72-11 AND A319 SRM 51-42-11 AND DWG D53370500 RELEASE DATE11/JAN/01 ISSUE: AQ AND DWG D53371000016. (LP 2756422)
